On the vector valued Hausdorff-Young inequality

Mats Erik Andersson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332881

Arkiv for Matematik, 36, (1), 1-30, 1996.1
This paper studies Banach space valued Hausdorff-Young inequalities. The largest part considers ways of changing the underlying group. In particular the possibility to deduce the inequality for open subgroups as well as for quotient groups arising from compact subgroups is secured. A large body of results concerns the classical groups$T$^{$n$},$R$^{$n$}and$Z$_{$k$}. Notions of Fourier type are introduced and they are shown to be equivalent to properties expressed by finite groups alone.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 457 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{mats1996on,
  title={On the vector valued Hausdorff-Young inequality},
  author={Mats Erik Andersson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203551680687690},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={1},
  pages={1-30},
  year={1996},
}
Mats Erik Andersson. On the vector valued Hausdorff-Young inequality. 1996. Vol. 36. In Arkiv for Matematik. pp.1-30. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203551680687690.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved